# SDR QXEA2013013100203

- Difficulty date: January 31, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY DRAIN MAST HEAT INOPERATIVE.  REMOVED PANELS TO GAIN ACCESS TO DRAIN MAST AND SPLICES REF AMM 25-25-01-000-802 AND 53-23-01-000-801.  REMOVED AND INSTALLED NEW DRAIN MAST IAW AMM 38-32-00-000-801 AND 38-32-00-400-801.
